# SDR SWAA2014072430288

- Difficulty date: May 31, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 33,317 hours, 14,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 E - F WINDOW POST THE 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED POST IAW EO.
